Fizika Nizkikh Temperatur: Volume 44, Number 8 (August 2018), p. 977-988    ( to contents , go back )

Precessing solitons in the stripe domain structure

A.B. Borisov1,2, V.V. Kiselev1,3, and A.A. Raskovalov1,3

1M.N. Mikheev Institute of Metal Physics, Ural Branch of the Russian Academy of Sciences Yekaterinburg 620108, Russia

2Institute of Natural Sciences and Mathematics Kuybyshev str., 48, Ekaterinburg, 620026, Russia

3Физико-технологический институт УрФУ, ул. Мира, 19, г. Екатеринбург, 620002, Россия
E-mail: bor1947@gmail.com;
kiseliev@imp.uran.ru;
raskovalov@imp.uran.ru

Received December 18, 2017

Abstract

We present the new solutions of the Landau–Lifshitz equation for ferromagnet with the easy-axis anisotropy, which describe the magnetic solitons, strongly connected with the stripe domain structure. They bear the elemantary macroscopic translations of the structure and at some conditions represent the nucleus of the magnetization reversal of the material. We show, that imhomogeneous elliptic precession of the magnetization in the core of the soliton leads to the oscillations of the nearby domain walls of the structure. We investigate the modulation instability of solitons near the boundaries of their existence.

PACS: 05.45.Yv Solitons;
PACS: 75.60.Ch Domain walls and domain structure.

Key words: solitary domains, domain boundaries, non-linear magnetization wave, Landau–Lifshitz equation, Riemann problem.

Published online: June 27, 2018

Download 625619 byte View Contents